# SDR HNAA201202200059

- Difficulty date: February 14, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,968 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 85710896
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TERMINAL QUADRANT SUPPORT BOX CRACKED.  LT AILERON TERMINAL QUADRANT SUPPORT BOX REPLACED WITH MADE REPAIR PART FABRICATION COVERED BY WO9120.
